# SDR DL757001874

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 29,910 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Condition: Clogged
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED OBNOXIOUS ODOR IN COCKPIT ON TAKEOFF ROLL.  ODOR LASTED ABOUT 1 MINUTE, AND ON FINAL ABOUT 2 MINUTES.  PRIOR TO LANDING SMELL STAYED THROUGH LANDING ROLL.  FLT ATTENTDANT DID NOT NOTICE SMELL.  APPEAR TO ORIGINATE IN LEFT SIDE OF  COCKPIT.  SMELL RESEMBLES BURNT RUBBER OR ROTTEN EGGS, DISSIPATED QUICKLY.  CLEARED CLOGGED DRAINS AND STAGNANT WATER FROM FWD E/E COMPARTMENT.
